# SDR USAA2011050991811

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536717000100
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - COMPOSITE MATERIAL MISSING ON CABIN FLOOR PANEL 242HF LOCATED BETWEEN FR36 TO FR42 & BETWEEN -Y1292 TO Y1732.  REPLACED CABIN FLOOR PANEL 242HF LOCATED BETWEEN FR36 TO FR42 & BETWEEN -Y1292 TO Y1732 IAW MCGILL AIM 9701.
